# SDR USAA040376

- Difficulty date: July 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .5 INCH, FS 1120, STRINGER 5A, LEFT SIDE.  INSTALLED REPAIR ANGLE PE TYPICAL REPAIR 53-80-04.  (M)
